CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Potential Numerical Techniques and Challenges for Atmospheric Modeling 期刊论文
BULLETIN OF THE AMERICAN METEOROLOGICAL SOCIETY, 2019, 卷号: 100, 期号: 9, 页码: ES239-ES242
Authors:  Li, J.;  Steppeler, J.;  Fang, F.;  Pain, C. C.;  Zhu, J.;  Peng, X.;  Dong, L.;  Li, Y.;  Tao, L.;  Leng, W.;  Wang, Y.;  Zheng, J.
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
A stroboscopic averaging algorithm for highly oscillatory delay problems 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 3, 页码: 1110-1133
Authors:  Sanz-Serna, J. M.;  Zhu, Beibei
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
delay differential equations  stroboscopic averaging  highly oscillatory problems  
基于消费结构划分的煤炭需求预测模型 期刊论文
系统工程, 2014, 卷号: 000, 期号: 012, 页码: 112
Authors:  朱青;  张钟毓;  柴建;  汪寿阳
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
外汇储备的组合预报法 期刊论文
系统工程理论与实践, 2012, 卷号: 032, 期号: 010, 页码: 2119
Authors:  毛志杰;  曹杰;  朱奇;  吴武清;  陈敏
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
BLOW-UP SOLUTION OF NONLINEAR REACTION-DIFFUSION EQUATIONS UNDER BOUNDARY FEEDBACK 期刊论文
JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, 2011, 卷号: 17, 期号: 2, 页码: 273-290
Authors:  Ding, J.;  Guo, B. -Z.
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Reaction-diffusion equation  boundary control  global solution  blow-up solution  
单相有源电力滤波器的非线性切换控制 期刊论文
电力系统保护与控制, 2011, 卷号: 039, 期号: 018, 页码: 139
Authors:  张永峰;  程新功;  宗西举;  郭宝珠;  陈静;  侯广松
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
突发事件应急医疗物资调度的随机算法 期刊论文
运筹与管理, 2010, 卷号: 000, 期号: 001, 页码: 9
Authors:  朱建明;  黄钧;  刘德刚;  韩继业
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Generalization of ordering principles and applications 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2007, 卷号: 132, 期号: 3, 页码: 493-507
Authors:  Zhu, J.;  Li, S. J.
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
maximal elements  Ekeland variational principle  fixed points  multivalued operators  
A k-sample test with interval censored data 期刊论文
BIOMETRIKA, 2006, 卷号: 93, 期号: 2, 页码: 315-328
Authors:  Yuen, Kam-Chuen;  Shi, Jian;  Zhu, Lixing
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
goodness of fit  interval censoring  iterative convex minorant algorithm  leveraged bootstrap  nonparametric maximum likelihood  
图的周长的一个度条件英文 期刊论文
数学研究与评论, 2001, 卷号: 21, 期号: 1, 页码: 60
Authors:  朱永津;  周杰
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10